Pencils of binary quartics
Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998) , pp. 197-217.
@article{RSMUP_1998__99__197_0,
     author = {Wall, C. T. C.},
     title = {Pencils of binary quartics},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {197--217},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {99},
     year = {1998},
     zbl = {0930.14004},
     mrnumber = {1636607},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1998__99__197_0/}
}
Wall, C. T. C. Pencils of binary quartics. Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998) , pp. 197-217. http://www.numdam.org/item/RSMUP_1998__99__197_0/

[1] N.D. Beklemishev, Algebras of invariants offorms that are complete intersections, Math. USSR. Izv., 47vi (1983), pp. 423-429. | MR 727749 | Zbl 0582.14019

[2] J.H. Grace - A. Young, The Algebra of Invariants, Cambridge University Press (1903). | JFM 34.0114.01

[3] P.E. Newstead, Invariants of pencils of binary cubics, Math. Proc. Cambridge Philos. Soc., 89 (1981), pp. 201-209. | MR 600237 | Zbl 0458.14006

[4] G. Salmon, Lessons Introductory to the Modern Higher Algebra (2nd edition), Hodges, Smith & Co., Dublin (1866).

[5] C.T.C. Wall, Pencils of real binary cubics, Math. Proc. Cambridge Philos. Soc., 93 (1983), pp. 477-484. | MR 698351 | Zbl 0508.14033

[6] C.T.C. Wall, Sextic curves and quartic surfaces with higher singularities, preprint, available via http://wvvvv.mi.aau.dk/ esn.